# SDR MASA2011020801889

- Difficulty date: February 6, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 29,654 hours, 23,083 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU BLEED PRODUCING STRANGE ODOR.  R & R O-RING ON FUEL CONTROL ELBOW.
